See Alike in...

Alike App

Browser

emica

31d

did anyone feel worse on a new antidepressant before feeling better?

Top reply
    • ReignM2005

      2d

      It depends what medication you are referring to and personal experience

    • ReignM2005

      2d

      It depends what medication you are referring to and personal experience

    • Lunaloves

      2d

      Yes

    • mashed_potato

      26d

      I had a pretty noticeable downfall with some of the meds I have been on, my doc took me off them when I expressed my concerns later on Years later I was able to take a gene test to see what meds work for me and a lot of the meds I was put on at first didn't metabolize well in my body. I am curious about the bupropion/wellbutrin comments tho.. I have been on this med twice and after a while its just stopped helping... has been the only med so far that did help, but then it didn't, even after upping dosage 😅

    • Rose_mary_x3

      29d

      Sometimes you gotta try a different type of anti depressant to get the result that you need.. like for me, I know I need an SSRI to feel better, I guess that's just what my body needs. So it just depends, but don't be afraid to try a different one out. 🙏

      • Bre19

        5d

        @Rose_mary_x3 yes so true I've tried so many because some didn't work

    • Rose_mary_x3

      29d

      Yepp that can be normal sometimes, I've had some that made me slightly nauseous on the first night or week also. With my Wellbutrin, I had a very hard time adjusting to it, & I feel it doesn't cover my depression fully, but after 2 months, the good started to outweigh the bad ! most side effects are gone, but it's not perfect. Other than that, I usually have a positive response more quickly, & you will know if it's the right one 🌼💕

    • dan57

      30d

      Hi i takin bupropion after a month i felt great stop taking my medication i took longer to get back on track

      • Bre19

        5d

        @dan57 yeah me too with what they put me on

    • AE1406

      31d

      Yes ! In 2022 I was feeling very bad the first week and day 9 I was like WOW I feel better and then better and better until I was feeling very happy after 2 months. Now in 2024 I started again and it took me 40 days to feel better, and another 40 to start feeling happier.

      • mashed_potato

        26d

        @AE1406 was it super rough for those 40 days? Also can I ask what you were taking?

        • AE1406

          26d

          @mashed_potato the first week was rough then less and less but I felt the change after 1 month. Sertraline 50mg

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Based on personal experiences shared, some individuals have reported feeling worse when they first started taking new antidepressants before eventually feeling better. This includes experiencing increased anxiety or even depression. However, these effects are usually temporary and improve over time. It's also emphasized that any severe side effects should be reported to a healthcare provider immediately.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion